# SDR IPXA2023120428590

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,286 hours, 24,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480050
- Part serial: 16095H6876
- Condition: Damaged
- Location: R1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** #1 RIGHT WINDOW BEGAN ARCHING WINDOW DAMAGE CHECKLIST PERFORMED AND WINDOW HEAT TURNED OFF. ARCHING STOPPED, SEVERAL MINUTES LATER OUTTER WINDOW PANE SHATTERED. VERIFIED R1 WINDOW INSTALLATION ELECTRICAL TERMINAL TORQUES IAW AMM 56-11-01-424-015
